# SDR AALA201703209005

- Difficulty date: March 17, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 57,355 hours, 24,637 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AFT R2 DOOR SLIDE DOES NOT SHOW ARMED ON ECAM SYSTEM DISPLAY.  FLIGHT ATTENDANT REPORTS THAT ARMING LEVER FEELS LIKE IT POPS UP WHEN ARMING.  FOUND TRASH ON GIRT BAR ASSEMBLY. CLEARED GIRT BAR AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
